# SDR DL764040011

- Difficulty date: January 6, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 8,015 hours, 3,399 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Part serial: 265
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NR 1 OVEN SHORTED OUT WHEN TURNED ON.  WOULD NOT SHUTOFF WITH CONTROL PANEL.  SPARKS AND ELECTRICAL FIRE ODOR CONTINUED C/B DID NOT POP.  F/A PULLED C/B AND SPARKS AND SMELL DISSIPATED.  REPLACED OVEN ASSY, OPS CHECKS OK.
